OTC Product News

Published Online: Monday, November 12, 2012
Follow Pharmacy_Times:


Chloroseptic Warming Throat Spray

Marketed by: Prestige Brands, Inc (Irvington, NY)
Indication: Chloraseptic Warming Sore Throat Spray provides immediate relief from sore throat pain and discomfort and is available in a honey-lemon flavor meant to mimic the soothing effects of hot tea. In addition to warming ingredients, the formula contains 1.4% phenol to ease pain and temporarily relieve irritation. It is made without sugar, gluten, or aspirin. The recommended dosage for adults and children 6 years and older is 1 spray every 2 hours. It is available in a 6–fl oz bottle with a suggested retail price of $6.25.
For More Information: http://chloraseptic.com



Arm & Hammer Simply Saline Baby Nasal Relief
Marketed by: Church & Dwight Co, Inc (Princeton, NJ)
Indication: Arm & Hammer Simply Saline Baby Nasal Relief is a drug-free, fragrance-free, naturally derived formula that safely cleans and moisturizes irritated, tender noses. The non–habit forming formula contains purified water and 0.9% sodium chloride to flush dust, dirt, pollen, and congestion from nasal and sinus passages. The tapered, child-safe nozzle delivers a gentle and effective spray mist. Its unique delivery system keeps contents sterile throughout use and is ideal to safely clear everyday nasal congestion for babies and children.
For More Information: www.simplysalinepro.com



Bayer Migraine Formula
Marketed by: Bayer Healthcare LLC (Morristown, NJ)
Indication: Bayer Migraine Formula is indicated for treatment of migraine pain, nausea, and light and sound sensitivity. Each tablet contains 250 mg acetaminophen and 250 mg aspirin for pain relief, and 65 mg caffeine as a pain relief aid. The recommended dose is 2 tablets, and patients should not take more than 2 tablets in a 24-hour period. The medication is not indicated for patients younger than 18 years. It should not be combined with other medicines containing acetaminophen or other nonsteroidal antiinflammatory drugs, including ibuprofen or naproxen.
For More Information: www.bayermigraineformula.com



Orajel Single Dose Cold Sore Treatment
Marketed by: Church & Dwight Co, Inc (Princeton, NJ)
Indication: Orajel Single Dose is a singledose cold sore treatment that offers instant pain relief and is designed to treat 1 cold sore at a time. A touch-free applicator helps clean the cold sore site and affected area, and allows easy, mess-free application. Each application contains 0.13% benzalkonium chloride as a topical antiseptic and 5% benzocaine as an antiseptic. Patients in need of additional treatment should not use the product more than 3 times per day. Packages contain 2 treatment vials to address recurring cold sores or secondary outbreaks.
For More Information: www.orajelsingledose.com



UrgentRX Allergy Attack Relief to Go
Marketed by: Breakthrough Products Inc (Denver, CO)
Indication: UrgentRx expands its line of on-the-go OTC relief products with Allergy Attack Relief to Go, which provides quick relief from allergy symptoms. The medication comes in a single-dose, credit-card sized package for easy storage and can be taken without water. Each packet contains 25 mg diphenhydramine HCl to relieve red and itchy eyes, sneezing, and runny nose caused by allergies or hay fever. The suggested retail price is $1.39 for 1 packet. It is available at select retail pharmacies, supermarkets, and online retailers.
For More Information: www.urgentrx.com



Nature Made Full Strength Mini Multi Complete
Marketed by: Pharmavite LLC (Mission Hills, CA)
Indication: Nature Made offers its trusted complete multivitamin formula in an easy-toswallow liquid softgel that is now 39% smaller. It is formulated to fill nutrient gaps in adult men and women that may result from inadequate dietary intake. The supplement’s contents include vitamins A, C, D3, E, K, B6, B12, folic acid, biotin, calcium, iron, magnesium, zinc, thiamine, and iodine. The recommended dose is 1 soft gel daily, taken with a meal, for patients 12 years and older. Each bottle contains 60 gluten-free soft gels.
For More Information: www.naturemade.com



Blistex Cold & Allergy Lip Soother
Marketed by: Blistex Inc (Oak Brook, IL)
Indication: Blistex Cold & Allergy Lip Soother helps treat sore, itchy, and dry lips that can result from cold, allergies, flu, or the use of medications to treat those conditions, as well as dry lips that can result from cold weather. The product contains an analgesic to relieve pain and glycerin, lanolin, and sunflower seed oil to moisturize lips. It also contains vitamins C and E and green tea, honey, chamomile, and black elderberry to comfort irritated lips. It glides on smoothly, preventing further irritation.
For More Information: www.blistex.com



Robitussin Daytime Cold + Flu
Marketed by: Pfizer Consumer Healthcare (Madison, NJ)
Indication: Robitussin Daytime Cold + Flu offers daytime relief of body aches, fever, sore throat, cough, and nasal congestion without making patients drowsy. Each liquid-filled capsule contains 325 mg acetaminophen as a pain reliever and fever reducer, 10 mg dextromethorphan HBr as a cough suppressant, and 5 mg phenylephrine HCl as a nasal decongestant. Patients should consult a physician if their fever gets worse or lasts more than 3 days or if pain, cough, or nasal congestion gets worse or lasts more than 7 days.
For More Information: www.robitussin.com

Related Articles
Vitamin D deficiencies are causally associated with increased mortality rates.
Compared with a one-size-fits-all approach, personalized dietary recommendations based on an individual’s genetic makeup improve his or her eating habits.
More than 40% of calls placed to US poison control centers concerning energy drinks involve children under age 6, some of whom suffer serious cardiac and neurological symptoms.
Although most pharmacies carry a line of natural products, patients often turn to the Internet to find information on those supplements and purchase them.
Latest Issues
$auto_registration$